Corrigendum to “Breuil–Kisin modules via crystalline cohomology”

Bryden Cais, L. I.U. Tong

Research output: Contribution to journalArticlepeer-review


We establish a corrected version of Cais and Liu [Trans. Amer. Math. Soc. 371 (2019), pp. 1199–1230, Lemma 5.8(3)], and explain the subsequently necessary modifications to the arguments and results of Cais and Liu that depend on this assertion.

Original languageEnglish (US)
Pages (from-to)2251-2252
Number of pages2
JournalTransactions of the American Mathematical Society
Issue number3
StatePublished - 2020


  • Breuil–Kisin modules
  • Crystalline cohomology

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Corrigendum to “Breuil–Kisin modules via crystalline cohomology”'. Together they form a unique fingerprint.

Cite this